Constipation After Angioplasty

1 Reply Updated



Conversation Starter

nisha Says:


My uncle had Angioplasty done last week.From that period,he is having severe constipation.Will any of these tablets create constipation?
Nitrocontin 2.6mg,
Cardace 1.25mg,
Ecosprin 150mg,
Clopilet 75mg,
Aztor 40mg,
Aldactone 25mg,
Cordarone x 200mg,
Lasix 40mg,
Restyl 0.5mg,
Pan D 40mg



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Ctchidambaram Says:

I am having severe constipation I am on same medication mentioned by Niza

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Medicines after angioplasty
My husband had undergone angioplasty 10 months ago. He has been prescribed Cardace 10 mg, clopilet 75 mg, ecosprin 150 m... 5 replies
constipation
I am extremely constipated, what is the fastest way to get my bowel moving? ## try lactulose...it's OTC. ## From pas... 8 replies
Constipation remedies
Hi. I am 23 and I am not getting motion regularly. I've been having this problem for 2-3 days and would like to know... 5 replies
Constipation then black stools
My husband was diagnosed with RCC in Sept. 2011. Just started on Torisel infusions and after 1st infusion he had terribl... 3 replies
Constipation with norco
I took norco for a week because I had surgery and I found that I didn't have any bowel movements and then I found th... 2 replies
Constipation and Headaches
I have been constipated for 3 weeks and I also suffer from severe headaches as well as my head sweats with pressure. I w... 2 replies
constipation caused a prolasped bladder I think
I have been taking contrave for 4 months now I had problems with constipation and now have a prolapsed bladder I may nee... 2 replies
constipation in users of pain medication
Peristaltic contractions stopped by opiod or oxycontin use can be alleviated with use of this new medication which unblo... 2 replies
Constipation , loose motions , stomach cramps , secnil,
I've been getting stomach cramps for a week and a half now . Every time I rush to the washroom waning to pass stools... 1 reply
Constipation and diarrhea
In my experience as nurse, I have seen many patients who were constipated and/or had diarrhea for quite a while. There a... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 January 2017.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA